Please use this identifier to cite or link to this item:
|Title:||Moser’s theorem on manifolds with corners|
|Publisher:||American Mathematical Society (AMS)|
|Citation:||Proceedings of the American Mathematical Society, 2018, 146 (11), pp. 4889 - 4897|
|Abstract:||Moser's theorem states that the diffeomorphism group of a compact manifold acts transitively on the space of all smooth positive densities with fixed volume. Here we describe the extension of this result to manifolds with corners. In particular, we obtain Moser's theorem on simplices. The proof is based on Banyaga's paper (1974), where Moser's theorem is proven for manifolds with boundary. A cohomological interpretation of Banyaga's operator is given, which allows a proof of Lefschetz duality using differential forms.|
|Appears in Collections:||Dept of Mathematics Research Papers|
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.